I had a root canal done on an upper right tooth on 12/06. It was very infected and the dentist couldnt get me numb and I felt the whole root canal process. In the middle of the procedure the dentist even shot me through my canal into the bone marrow of my upper jaw to try and numb me and even that didnt work. It took a few days but i eventually started to feel better.
yesturday 12/17 My face started to swell again, no pain but was very swollen. Today it has gotten bigger, and there is now tenderness in my gum, my skin on my face and a small spot right under my lower right jaw, and now getting some ear discomfort. I am currently on 300 mg clindamycin. I am to see my dentist monday, but being on antibiotics and these symptoms coming on so suddenly and getting worse has me alittle scared.
Call your dentist at home explain what is happening they should see you even though it's the weekend especially with swelling that is getting worse. It takes 3 days for the antibiotics to take full effect the tooth may need to be removed which sometimes happens with a badly infected tooth. An xray needs to be taken. You don't want to mess with infection and swelling I've seen people wait too long and end up needing IV antibiotics. Good luck!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.